# SDR DALA2016102007443

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 72,749 hours, 31,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN ON FR 69+10" BTW STR 31R TO STR 32R AT LOWER FUSELAGE  L=0.500", W=0.200", D=0.001".  PERFORMED A PERMANENT REPAIR ON FR69+10 BTW STR 31R TO STR 32R AT LOWER FUSELAGE ON EXTERNAL SKIN IAW SRM 53-41-11 PAR 5D2A TO T FIG 205 PAGE 261/262.
